# SDR UHLA2012050100137

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 18,162 hours, 10,592 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR VENT FLAP IS DIFFICULT TO ARM AND DISARM.  LUBED AND OPS CHECK R2 DOOR VENT FLAP IAW EMB 170 MM 52-12-22.  OPS CHECK GOOD.
